MathSciNet Relay Station
MathSciNet bibliographic data
MR1362021 (97a:34148) 34E05 (34A20)
Olde Daalhuis, A. B.; Olver, F. W. J. On the calculation of Stokes multipliers for linear differential equations of the second order. Methods Appl. Anal. 2 (1995), no. 3, 348–367.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement